# SDR DALA13032555808

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 37,962 hours, 12,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 729-810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LIGHTNING STRIKE INSPECTION BETWEEN STR 4L AND 4R AT BS 729, 740, 745, 765, & 810.  C/W TIME LIMITED REPAIR INSTRUCTIONS IAW ERA 516173-14, REV ORG.   C/W PERM REPAIR IAW ER/A 516339-14, REV ORIG AND SRM 53-00-01.
